Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: This is in follow-up to report(s) previously submitted on 2/14/2007. Information has been received from a physician concerning a 25 year old female who on 12-JAN-2007 was vaccinated IM in the right deltoid, with a first 0.5 ml dose of HPV vaccine (lot#655619/1427F). There was no concomitant medication. On 14-JAN-2007 the patient developed raised erythematous papules with tenderness (previously described as skin eruptions, lesions), on the axilla of the right arm. It was reported that the patient was treated with Benadryl. The patient reported the patient''s lesions continued for two weeks and were worsening. At the time of the report, the patient had not recovered. Additional information has been requested. Follow up information indicated that labs (not specified) had been obtained and the results had not yet been received. The physician indicated the outcome of the erythematous and tender papules was unknown. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166